# SDR DALA1016850618

- Difficulty date: June 11, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1670 LBL 56 AFT DRAIN SUPPORT CHANNEL HAS UPPER SURFACE CORROSION - 53-251-01-02-05I.665.  REPLACED CHANNEL SUPPORT AT MAIN CABIN FS 1670 LBL 56 757 SRM 51-40-02 PG 07 (DL757101885).
